# SDR DLM88954789

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct Clamp
- Condition: Worn
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL 270, FLOW LIGHT ILLUMINATED AND CABIN BEGAN 1,000 FPM CLIMB, UNABLE TO CONTROL MIX VALVE POSITION AND CABIN PRESSURE.  FOUND RT PACK DUCT BLOWN OFF.  REINSTALLED DUCT, INSTALLED NEW NUT ON CLAMP AND LEAK CHECKED OK.  ALSO, CHECKED ALL DOOR SEALS AND ALL CHECKS NORMAL.
